Volume 16, Issue 1
Some Superconvergence Results of Wilson-Like Elements

Lin Zhang & Li-kang Li

DOI:

J. Comp. Math., 16 (1998), pp. 81-96

Published online: 1998-02

Preview Full PDF 548 2050
Export citation
  • Abstract

In this paper, the superconvergence of a class of Wilson-like elements is considered. A superconvergent estimate on the centers of elements and some superconvergence recoveries on the four vertices and the four midpoints of edges of elements are also obtained for piecewise strongly regular quadrilateral subdivisions.

  • Keywords

Superconvergence Wilson-like element

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-81, author = {}, title = {Some Superconvergence Results of Wilson-Like Elements}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {1}, pages = {81--96}, abstract = { In this paper, the superconvergence of a class of Wilson-like elements is considered. A superconvergent estimate on the centers of elements and some superconvergence recoveries on the four vertices and the four midpoints of edges of elements are also obtained for piecewise strongly regular quadrilateral subdivisions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9143.html} }
TY - JOUR T1 - Some Superconvergence Results of Wilson-Like Elements JO - Journal of Computational Mathematics VL - 1 SP - 81 EP - 96 PY - 1998 DA - 1998/02 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9143.html KW - Superconvergence KW - Wilson-like element AB - In this paper, the superconvergence of a class of Wilson-like elements is considered. A superconvergent estimate on the centers of elements and some superconvergence recoveries on the four vertices and the four midpoints of edges of elements are also obtained for piecewise strongly regular quadrilateral subdivisions.
Lin Zhang & Li-kang Li. (1970). Some Superconvergence Results of Wilson-Like Elements. Journal of Computational Mathematics. 16 (1). 81-96. doi:
Copy to clipboard
The citation has been copied to your clipboard